# SDR 96ZZZX4706

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 7786863
- Condition: Stud Broken
- Location: Hi Press Sov
- Part time: 66 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUT-OFF VALVE STUD FOUND BROKEN DURING POST-FLIGHT INSPECTION.  NO IN-FLIGHT INDICATIONS WERE OBSERVED.  CAUSE UNKNOWN.  VALVE ASSY WAS REPLACED AND ALL SYSTEMS FUNCTIONED NORMALLY.
